Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 78, NWS Pueblo, CO

June 29, 2006Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 29, 2006, 6:38 PM MDT for Prowers County, Colorado. It was in force for 97 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2006, 6:38 PM MDT (00:38 UTC)
Expired
Jun 29, 2006, 8:15 PM MDT
In force
97 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Goodland radar (KGLD), 151 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:09 PM MDTHAIL 0.886 Ne Lamar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
3666 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 300039
SVRPUB
COC099-300215-
/O.NEW.KPUB.SV.W.0078.060630T0038Z-060630T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT THU JUN 29 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PROWERS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF LAMAR...

* UNTIL 815 PM MDT...

* AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
  ONE STORM WAS LOCATED 9 MILES NORTHWEST OF BRISTOL...AND THE OTHER 
  STORM WAS LOCATED 12 MILES SOUTH OF HOLLY.  THE STORMS WERE MOVING 
  SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAMAR AND RURAL AREAS OF NORTH CENTRAL AND SOUTHEAST PROWERS       
  COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3824 10226 3826 10246 3811 10271 3790 10262

$$
8 follow-up statements
000 
WWUS55 KPUB 300047
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
647 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
647 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT 
FOR PROWERS COUNTY...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  ONE STORM WAS LOCATED 13 MILES NORTHEAST OF LAMAR...AND THE 
OTHER STORM WAS LOCATED 13 MILES SOUTH-SOUTHWEST OF HOLLY. THESE 
STORMS WERE MOVING SOUTHWEST AT 10 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3824 10232 3826 10246 3811 10271 3790 10262

$$
000 
WWUS55 KPUB 300055
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
655 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHWESTERN PROWERS COUNTY...

AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE 
HAIL.  ONE STORM WAS LOCATED 12 MILES NORTHEAST OF LAMAR...AND THE 
OTHER STORM WAS LOCATED 14 MILES SOUTH-SOUTHWEST OF HOLLY. THESE 
STORMS WERE MOVING SOUTHWEST AT 10 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3820 10230 3826 10250 3811 10271 3792 10259

$$
000 
WWUS55 KPUB 300109
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
709 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT 
FOR PROWERS COUNTY...

AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE 
HAIL.  ONE STORM WAS LOCATED 7 MILES NORTHEAST OF LAMAR...AND THE 
OTHER STORM WAS LOCATED 15 MILES SOUTHWEST OF HOLLY.  THESE STORMS 
WERE MOVING SOUTHWEST AT 15 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3822 10236 3826 10250 3811 10271 3795 10268

$$
000 
WWUS55 KPUB 300118
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
716 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT 
FOR PROWERS COUNTY...

AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. 
ONE STORM WAS LOCATED 6 MILES NORTHEAST OF LAMAR...AND THE OTHER 
STORM WAS LOCATED 16 MILES SOUTHWEST OF HOLLY.  THE STORMS WERE 
MOVING SOUTHWEST AT 15 MPH.

AT 713 PM THE PUBLIC SAW NICKEL SIZE HAIL 6 MILES NORTHEAST OF LAMAR.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3821 10241 3824 10258 3811 10271 3795 10268

$$
000 
WWUS55 KPUB 300132
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
731 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
731 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT 
FOR PROWERS COUNTY...

AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  ONE STORM WAS LOCATED NEAR LAMAR...AND THE OTHER STORM WAS 
LOCATED 19 MILES SOUTH OF GRANADA...MOVING SOUTHWEST AT 5 MPH.

AT 730 A NATIONAL WEATHER SERVICE SPOTTER SAW 1 INCH HAIL 6 MILES 
NORTH OF LAMAR.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3820 10245 3821 10264 3811 10271 3794 10266

$$
000 
WWUS55 KPUB 300150
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
749 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT 
FOR PROWERS COUNTY...

AT 747 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  ONE STORM WAS CENTERED 5 MILES NORTHWEST OF LAMAR...AND THE 
OTHER STORM WAS CENTERED 21 MILES SOUTH OF GRANADA.  THESE STORMS 
WERE MOVING WEST-SOUTHWEST AT 10 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3816 10253 3819 10271 3800 10272 3800 10264

$$
000 
WWUS55 KPUB 300204
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
804 PM MDT THU JUN 29 2006

COC099-300215-
/O.CON.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
804 PM MDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT 
FOR PROWERS COUNTY...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED OVER EXTREME NORTHWESTERN PROWERS 
COUNTY...OR CENTERED ABOUT 2 MILES SOUTH OF WILEY...MOVING WEST AT 
10 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3817 10261 3819 10271 3800 10273 3799 10265

$$
000 
WWUS55 KPUB 300211
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
811 PM MDT THU JUN 29 2006

COC099-300221-
/O.EXP.KPUB.SV.W.0078.000000T0000Z-060630T0215Z/
PROWERS CO-
811 PM MDT THU JUN 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PROWERS COUNTY
EXPIRES AT 815 PM MDT...

LAT...LON 3817 10261 3819 10271 3800 10273 3799 10265

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:43 PM MDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jun 29, 1:43 PM MDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
143 PM MDT THU JUN 29 2006

.SHORT TERM...
(TONIGHT AND FRIDAY)

QUITE A BIT LESS CONVECTION SO FAR TODAY...THANKS IN PART TO LACK OF
ANY STRONG SHORTWAVES MOVING THROUGH THE FLOW. ISOLATED
THUNDERSTORMS ARE JUST STARTING TO DEVELOP ACROSS THE MOUNTAINS
AROUND 19Z.  SATELLITE SHOWS CU DEVELOPING ALONG THE CONVERGENCE
BOUNDARY EXTENDING FROM 30 MILES SOUTHEAST OF KLAA...TO NEAR
KIM...THOUGH SO FAR CLOUDS LOOK FAIRLY SHALLOW IN VIS IMAGES...AND
DEW POINTS ACROSS BACA COUNTY ARE RUNNING A BIT LOWER THAN NAM-WRF
HAD INDICATED.  FOR TONIGHT...CONVECTION SHOULD DIMINISH QUICKLY
AFTER SUNSET WITH LACK OF ANY STRONG FORCING ALOFT. KEPT HIGHEST
POPS OVER THE MOUNTAINS AND ALONG THE SOUTHERN TIER IN THE VICINITY
OF THE BOUNDARY.

RIDGE OF HIGH PRESSURE REMAINS OVER THE AREA FOR TOMORROW WITH FLOW
ALOFT BECOMING MORE WESTERLY ADVECTING WARMER TEMPS INTO THE
REGION.  THIS WILL BRING A RETURN OF MID TO UPPER 90S ACROSS THE SE
PLAINS...WITH 70S AND 80S FOR THE MTS/HIGH VALLEYS.  MAIN PV LOBE
ACROSS NV APPEARS TO STAY JUST WEST OF THE AREA ON FRIDAY AS IT
SLOWLY TRANSLATES EASTWARD...SO ONCE AGAIN APPEARS THERE WILL BE
LITTLE SYNOPTIC FORCING TO ENHANCE TSTORM COVERAGE.  THOUGH WITH
AFTN HEATING...ENOUGH MOISTURE WILL REMAIN FOR ISOLATE AFTERNOON
THUNDERSTORMS OVER THE MOUNTAINS.  LITTLE CHANGES NEEDED TO GRIDS.
MAIN CHANGE WAS TO TWEAK DOWN DEW POINT GRIDS.  -KT

.LONG TERM...
SATURDAY THROUGH THURSDAY

MAIN CONCERN IS ON COLD FRONTAL PASSAGE FOR SATURDAY

SATURDAY: LOTS TO THINK ABOUT ON THIS DAY WITH WRF MODEL FORECASTING
A COLD FRONT PASSAGE ACROSS PALMER DIVIDE 12-15Z THEN PUSHING SOUTH
THROUGH THE AFTERNOON. THIS WILL HAVE AN IMPACT ON TEMPERATURES FOR
SURE AND PRECIPITATION POSSIBILITIES. CONSIDERING THE PIKES PEAK
HILL CLIMB ON SATURDAY THIS PUTS EVEN MORE EMPHASIS ON THIS FORECAST
PERIOD. FOLLOWED THE WRF TIMING FOR FRONTAL PASSAGE. INCREASED WINDS
AND LOWERED THE TEMPS OVER EASTERN PLAINS AND EAST SLOPES THROUGH
THE DAY. LOOKS LIKE THE COOL SURGE WILL AFFECT EASTERN SLOPES AND
PLAINS SO LEFT THINGS ALONE OVER THE WEST. POP AND WEATHER GRIDS
SHOWING CHANCE -TSRA WITH HIGHER POPS OVER PIKES PEAK REGION AND
HIGHER TERRAIN. THIS LOOKED REASONABLE. AS THE BOUNDARY PUSHES SOUTH
WRF DEVELOPS EASTERLY COMPONENT THROUGH 700 MB AND COOLS 700 MB
TEMPS BY 8 DEGREES C FOR THE 18-00Z PERIOD. ANYWAY HELD ONTO CHANCE
POPS FOR NOW BUT COOLED TEMPS AND UPPED WINDS.

SUN-THU...RIDGE OVER SOUTHWEST U.S. CONTINUES TO OSCILLATE SPREADING
EAST TO DRY US OUT THEN GETS PUSHED BACK BY THE WAVES RIPPLING ALONG
THE FLOW TO OUR NORTH. GFS TRYING TO DEVELOP SOME SORT OF MCS ALONG
ANOTHER BOUNDARY FOR TUESDAY. NOT A LOT OF CONFIDENCE WITH THIS
SCENARIO SO LEFT WARM TEMPS AND LOW POPS FOR SUNDAY AND MONDAY.
MODELS SUGGESTING ANOTHER BOUNDARY FOR MID WEEK. STILL ALOT OF
TIMING UNCERTAINTIES SO HELD ON TO EXISTING GRIDS. DID SOME MINOR
TWEAKING TO DEWPOINTS AND WINDS ON TUESDAY AND WEDNESDAY. -WF

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

31/21
Hazardous weather outlook, Jun 29, 6:35 AM MDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
635 AM MDT THU JUN 29 2006

COZ058>089-093>099-301245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
635 AM MDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH
TERRAIN AND ADJACENT PLAINS THIS AFTERNOON...CONTINUING THROUGH
THIS EVENING. THREATS FROM STORMS TODAY INCLUDE GUSTY WINDS TO
AROUND 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN
THREATS FROM ANY STORM THAT DEVELOPS WILL BE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. SOME OF THE STRONGER
STORMS MAY PRODUCE SMALL HAIL UP TO 1/2 INCH IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:21 PM MDTSevere Thunderstorm WarningPUBBaca84 min
Jun 29, 7:46 PM MDTSevere Thunderstorm WarningPUBBaca45 min
Jun 29, 7:59 PM MDTSevere Thunderstorm WarningPUBBent2 hr
Jun 29, 10:00 PM MDTSevere Thunderstorm WarningPUBBent52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.